# SDR EISA96084

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP FORWARD STRINGER CRACKED, LEFT WING STATION 601.5.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 57-10-4.  (M)
